Skip to main content
×
×
Home

MODULI OF CURVES WITH NONSPECIAL DIVISORS AND RELATIVE MODULI OF $A_{\infty }$ -STRUCTURES

  • Alexander Polishchuk (a1) (a2)
Abstract

In this paper, for each $n\geqslant g\geqslant 0$ we consider the moduli stack $\widetilde{{\mathcal{U}}}_{g,n}^{ns}$ of curves $(C,p_{1},\ldots ,p_{n},v_{1},\ldots ,v_{n})$ of arithmetic genus $g$ with $n$ smooth marked points $p_{i}$ and nonzero tangent vectors $v_{i}$ at them, such that the divisor $p_{1}+\cdots +p_{n}$ is nonspecial (has $h^{1}=0$ ) and ample. With some mild restrictions on the characteristic we show that it is a scheme, affine over the Grassmannian $G(n-g,n)$ . We also construct an isomorphism of $\widetilde{{\mathcal{U}}}_{g,n}^{ns}$ with a certain relative moduli of $A_{\infty }$ -structures (up to an equivalence) over a family of graded associative algebras parametrized by $G(n-g,n)$ .

Copyright
References
Hide All
1. Boggi M., Compactifications of configurations of points on ¶1 and quadratic transformations of projective space, Indag. Math. (N.S.) 10 (1999), 191202.
2. Ciocan-Fontanine I. and Kapranov M., Derived Hilbert schemes, J. Amer. Math. Soc. 15 (2002), 787815.
3. Fedorchuk M. and Smyth D. I., Alternate compactifications of moduli spaces of curves, in Handbook of Moduli: Vol. I, pp. 331414 (Int. Press, Somerville, MA, 2013).
4. Giansiracusa N., Jensen D. and Moon H.-B., GIT compactifications of M 0, n and flips, Adv. Math. 248 (2013), 242278.
5. Lekili Y. and Perutz T., Arithmetic mirror symmetry for the 2-torus, arxiv: 1211.4632.
6. Lekili Y. and Polishchuk A., A modular compactification of inline-graphic ${\mathcal{M}}_{1,n}$ from inline-graphic $A_{\infty }$ -structures, Crelle’s J., preprint arXiv:1408.0611 (to appear).
7. Manetti M., Deformation theory via differential graded Lie algebras, Seminari di Geometria Algebrica 1998–1999 (Scuola Normale Superiore, 1999) arXiv:math.QA/0507284.
8. Mumford D. and Fogarty J., Geometric Invariant Theory (Springer-Verlag, Berlin, 1982).
9. Pinkham H. C., Deformations of Algebraic Varieties with G m Action, Astérisque, 20, (Soc. Math. France, Paris, 1974).
10. Polishchuk A., Moduli of curves as moduli of inline-graphic $A_{\infty }$ -structures, Duke Math. J., preprint arXiv:1312.4636 (to appear).
11. Polishchuk A., Moduli of curves, Gröbner bases, and the Krichever map, Adv. Math. 305 (2017), 682756.
12. Polishchuk A., Moduli spaces of nonspecial pointed curves of arithmetic genus 1, Math. Ann. 369 (2017), 10211060.
13. Seidel P., Homological mirror symmetry for the quartic surface, Mem. Amer. Math. Soc., Volume 236 (1116) (2015) vi+129pp.
14. Smyth D. I., Modular compactifications of the space of pointed elliptic curves I, Compos. Math. 147(3) (2011), 877913.
15. Smyth D. I., Modular compactifications of the space of pointed elliptic curves II, Compos. Math. 147(6) (2011), 18431884.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Journal of the Institute of Mathematics of Jussieu
  • ISSN: 1474-7480
  • EISSN: 1475-3030
  • URL: /core/journals/journal-of-the-institute-of-mathematics-of-jussieu
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords:

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 9 *
Loading metrics...

Abstract views

Total abstract views: 59 *
Loading metrics...

* Views captured on Cambridge Core between 30th October 2017 - 17th January 2018. This data will be updated every 24 hours.